Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2011, Article ID 812040, 5 pages
http://dx.doi.org/10.1155/2011/812040
Research Article

On Categories of Fuzzy Petri Nets

1Department of Mathematics and Center for Interdisciplinary Mathematical Sciences, Faculty of Science, Banaras Hindu University, Varanasi 221 005, India
2Department of Mathematics, Indian School of Mines, Dhanbad 826004, India

Received 16 December 2010; Accepted 20 April 2011

Academic Editor: Uzay Kaymak

Copyright © 2011 Arun K. Srivastava and S. P. Tiwari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the concepts of fuzzy Petri nets and marked fuzzy Petri nets along with their appropriate morphisms, which leads to two categories of such Petri nets. Some aspects of the internal structures of these categories are then explored, for example, their reflectiveness/coreflectiveness and symmetrical monoidal closed structure.